It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Myositis Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am looking for anyone else out there with my condition, as it seems to be not as common as other forms of myositis. I have considerable muscle weakness, esp in my legs and also trouble swallowing. I have been off Vytorin for 4 weeks now, and a lot of the minor symptoms have disappeared. I would like to talk with anyone who has had this condition longer and what kind of recovery time I can expect. My EMG showed muscle necrosis, and I am wondering how long it takes to start getting muscle strength back.
I'm not an expert in this area but others that have had muscle weakness and pain due to statin use have started taking COQ10 and L-carnitine. I'm not sure of the amounts but I'm sure if you do some research you can find others than can give you a good supplement, vitamin, mineral protocol to help you recover to some degree. I wish you well.
[QUOTE=rudiraven;3737256]I'm not an expert in this area but others that have had muscle weakness and pain due to statin use have started taking COQ10 and L-carnitine. I'm not sure of the amounts but I'm sure if you do some research you can find others than can give you a good supplement, vitamin, mineral protocol to help you recover to some degree. I wish you well.[/QUOTE]
Thanks for your reply. I have been taking COQ10 for a week or so now, but have never heard of L-Carnitine-what is it?
L-carnitine is a naturally occuring amino acid that gets depleted when you take statins. It helps with fat metabolism and muscle strength. If you will research some statin side effect websites there are many knowledgable people that can answer your questions and give you the proper vitamin & mineral protocol to help. Be aware, however, that in some cases the damage is permanent and these supplements only help to some degree and it takes a while to notice any difference so you have to hang in there. Good luck. :)
Hiu my name is brad from adelaide australia. I think i have also got damage from statins. I have been on them for 3 and a half years. about four months ago i started getting terrible leg pain including hips and kneesand calfs. I also have some pain and irritability in arm especially like a irritability in the inside elbows/? I stopped taking my statin (simivastin 6 weeks ago and have started taking cq10 and L-carnitine but have not seen any significant changes yet. Was wondering how you are now? How long you were on statins and if you have found anything to alleviate the pain and muscle joint irritability?





All times are GMT -7. The time now is 12:50 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!